Question - Morphine itching doesn't stop even after almost 2 days: what to do?

Discussion in 'Opiates & Opioids' started by EternalEmbrace, Mar 14, 2019.

  1. EternalEmbrace

    EternalEmbrace Silver Member

    Reputation Points:
    190
    Messages:
    197
    Joined:
    Sep 19, 2012
    from The World
    I last took morphine (105mg - don't have such a big tolerance at all) 24 hours ago.

    Since then, the itching has been chasing me.

    I've been looking for information in the forum, but nothing about such persistent itching.

    I've taken dramamine, dexchlorpheniramine, ondansetron, even ate hot peppers (capsaicin) and have taken 2 baths, but nothing is really helping it stop.

    Basically everything I read on the internet isn't working.

    Thanks in advance.

    Maybe more sleep can help, or more dramamine? I'm also having constipation due to 2 days taking morphine non-stop. Maybe this is intoxicating me?

    EDIT.: Almost 48 hours and it it still doesn't stop
     
    Last edited: Mar 14, 2019
  2. TheBigBadWolf

    TheBigBadWolf Imperial Wizzard Gold Member Donating Member

    Reputation Points:
    12,977
    Messages:
    7,121
    Joined:
    Apr 11, 2010
    from Germany, Federal Republic of
    let a general practitioner have a look on this.

    There is nothing like itching of morphine that lasts two days whilst taking antihistamines.

    It might be something unrelated to drugs that can't be guessed from here.
     
  3. jazzyj9

    jazzyj9 Titanium Member Donating Member

    Reputation Points:
    1,250
    Messages:
    821
    Joined:
    Sep 30, 2012
    from U.S.A.
    Did you take 105mg? Or was it 10.5mg? If you took 105mg that's a lot of morphine. Secondly, as TheBigBadWolf mentioned, seeing a doctor is in order because the antihistamine should have worked. Maybe you have an allergy and need something stronger than Benadryl. Pepcid is also used for allergic reactions. Sometimes people need a stronger cocktail than over the counter meds for an allergic reaction. It may also be something unrelated as previously mentioned and it would be helpful to find out.
     
  4. EternalEmbrace

    EternalEmbrace Silver Member

    Reputation Points:
    190
    Messages:
    197
    Joined:
    Sep 19, 2012
    from The World
    Yes, I did take 105 mg (3x 30mg tablets and a half). A lot for someone with little opiate tolerance indeed.

    It must be from the drug, because it started right in the middle of the euphoria.

    I'll look for Pepcid, thanks @jazzyj9 !
     
  5. jazzyj9

    jazzyj9 Titanium Member Donating Member

    Reputation Points:
    1,250
    Messages:
    821
    Joined:
    Sep 30, 2012
    from U.S.A.
    If you're allergic to morphine, not just itchy, you should not take it again. That's why a medical eval would be helpful. Not good to take things you are allergic to.
     
  6. EternalEmbrace

    EternalEmbrace Silver Member

    Reputation Points:
    190
    Messages:
    197
    Joined:
    Sep 19, 2012
    from The World
    I know I'm not allergic because I've been taking it for a long time.

    It was the first time I've taken such a big dose, though.

    I normally take 30-60mg.